Selecta Mathematica

, Volume 3, Issue 4, pp 517–546 | Cite as

Quasideterminants, I

  • I. Gelfand
  • V. Retakh

Key words. Quasideterminants, noncommutative algebra, symmetric functions. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 1997

Authors and Affiliations

  • I. Gelfand
    • 1
  • V. Retakh
    • 2
  1. 1.Department of Mathematics, Rutgers University, New Brunswick, NJ 08903, USA, e-mail: igelfand@math.rutgers.eduUS
  2. 2.Department of Mathematics, Harvard University, Cambridge, MA 02138, USA, e-mail: retakh@math.harvard.eduUS

Personalised recommendations